# SDR DALA2021031901594

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 52,730 hours, 21,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVE LANYARD FROM SURVIVORAL PACK RAPPED AROUND GIRT BAR. (7429936)
